Open Access
2014 Dynamics of an Information Spreading Model with Isolation
Xia-Xia Zhao, Jian-Zhong Wang
Abstr. Appl. Anal. 2014(SI66): 1-6 (2014). DOI: 10.1155/2014/484630


Information plays an important role in modern society. In this paper, we presented a mathematical model of information spreading with isolation. It was found that such a model has rich dynamics including Hopf bifurcation. The results showed that, for a wide range of parameters, there is a bistable phenomenon in the process of information spreading and thus the information cannot be well controlled. Moreover, the model has a limit cycle which implies that the information exhibits periodic outbreak which is consistent with the observations in the real world.


Download Citation

Xia-Xia Zhao. Jian-Zhong Wang. "Dynamics of an Information Spreading Model with Isolation." Abstr. Appl. Anal. 2014 (SI66) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022467
Digital Object Identifier: 10.1155/2014/484630

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI66 • 2014
Back to Top